Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 7, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Feb 11, 2011, 7:18 PM EST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2011, 7:18 PM EST (00:18 UTC)
- Expired
- Feb 13, 2011, 4:27 PM EST
- In force
- 45 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
501 WHUS72 KKEY 120018 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 718 PM EST FRI FEB 11 2011 GMZ031>033-052>054-072>075-120330- /O.NEW.KKEY.SC.Y.0007.110212T0018Z-110212T2200Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 718 PM EST FRI FEB 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS OF THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY TONIGHT. * WINDS AND WAVES: SUSTAINED NORTH SURFACE WINDS NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL TONIGHT. BEYOND THE REEF...SEAS WILL VARY FROM AS LOW AS 4 FEET JUST OFFSHORE OF THE UPPER KEYS TO AS HIGH AS 7 FEET ON THE WESTERN FLORIDA STRAITS. EVEN HIGHER SEAS ARE EXPECTED IN THE GULF STREAM. ON GULF OF MEXICO WATERS BEYOND FIVE FATHOMS...SEAS OF 4 TO 7 FEET WILL PREVAIL TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
9 follow-up statements
310 WHUS72 KKEY 120316 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1016 PM EST FRI FEB 11 2011 GMZ031>033-052>054-072>075-120930- /O.CON.KKEY.SC.Y.0007.000000T0000Z-110212T2200Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1016 PM EST FRI FEB 11 2011 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY OVERNIGHT. * WINDS AND WAVES: SUSTAINED NORTH SURFACE WINDS NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL OVERNIGHT. BEYOND THE REEF...SEAS WILL VARY FROM AS LOW AS 4 FEET JUST OFFSHORE OF THE UPPER KEYS TO AS HIGH AS 7 FEET ON THE WESTERN FLORIDA STRAITS. EVEN HIGHER SEAS ARE EXPECTED IN THE GULF STREAM. ON GULF OF MEXICO WATERS BEYOND FIVE FATHOMS...SEAS OF 4 TO 7 FEET WILL PREVAIL TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
712 WHUS72 KKEY 120913 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 413 AM EST SAT FEB 12 2011 GMZ031>033-052>054-072>075-121715- /O.EXT.KKEY.SC.Y.0007.000000T0000Z-110213T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 413 AM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY TODAY. * WINDS AND WAVES: SUSTAINED NORTH SURFACE WINDS NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL TODAY. BEYOND THE REEF...SEAS WILL VARY FROM AS LOW AS 4 FEET JUST OFFSHORE OF THE UPPER KEYS TO AS HIGH AS 8 FEET ON THE WESTERN FLORIDA STRAITS. EVEN HIGHER SEAS ARE EXPECTED IN THE GULF STREAM. ON GULF OF MEXICO WATERS BEYOND FIVE FATHOMS...SEAS OF 4 TO 7 FEET WILL PREVAIL TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BWC
932 WHUS72 KKEY 121529 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1029 AM EST SAT FEB 12 2011 GMZ031>033-052>054-072>075-122200- /O.CON.KKEY.SC.Y.0007.000000T0000Z-110213T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1029 AM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY. * WINDS AND WAVES: SUSTAINED NORTH SURFACE WINDS NEAR 20 KNOTS... WITH GUSTS NEAR 25 KNOTS WILL PREVAIL THROUGH TODAY. BEYOND THE REEF... SEAS WILL VARY FROM AS LOW AS 4 FEET JUST OFFSHORE OF THE UPPER KEYS TO AS HIGH AS 8 FEET ON THE WESTERN FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
769 WHUS72 KKEY 122101 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 401 PM EST SAT FEB 12 2011 GMZ031>033-052>054-072>075-130515- /O.CON.KKEY.SC.Y.0007.000000T0000Z-110213T1000Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 401 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS COASTAL WATERS. * WINDS AND WAVES: SUSTAINED NORTH SURFACE WINDS NEAR 20 KNOTS... WITH GUSTS NEAR 25 KNOTS WILL PREVAIL TONIGHT. BEYOND THE REEF... SEAS WILL VARY FROM AS LOW AS 4 FEET JUST OFFSHORE OF THE UPPER KEYS TO AS HIGH AS 8 FEET ON THE WESTERN OUTER FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
317 WHUS72 KKEY 130314 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1014 PM EST SAT FEB 12 2011 GMZ031>033-052>054-072>075-130930- /O.EXT.KKEY.SC.Y.0007.000000T0000Z-110213T1600Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1014 PM EST SAT FEB 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF THE ATLANTIC...GULF OF MEXICO...AND FLORIDA BAY OVERNIGHT. * WINDS AND WAVES: SUSTAINED NORTH TO NORTHEAST SURFACE WINDS NEAR 20 KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL OVERNIGHT. SEAS WILL VARY FROM AS LOW AS 5 FEET WITHIN 20 NM OFFSHORE OF THE REEF TO AS HIGH AS 9 FEET IN THE GULF STREAM. ON GULF OF MEXICO WATERS BEYOND FIVE FATHOMS...SEAS OF 4 TO 6 FEET WILL PREVAIL OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BS
472 WHUS72 KKEY 130911 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 411 AM EST SUN FEB 13 2011 GMZ052>054-072>075-131600- /O.EXT.KKEY.SC.Y.0007.000000T0000Z-110213T2200Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 411 AM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ATLANTIC WATERS FROM OCEAN REEF TO 20 NM WEST OF THE DRY TORTUGAS. * WINDS AND WAVES: SUSTAINED NORTH TO NORTHEAST WINDS NEAR 20 KNOTS WITH GUSTS NEAR 25 KNOTS WILL CONTINUE THROUGH MIDDAY...THEN DECREASE TO 15 TO 20 KNOTS DURING THE AFTERNOON. SEAS WILL VARY FROM AS LOW AS 5 FEET WITHIN 20 NM OFFSHORE OF THE REEF TO AS HIGH AS 9 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ031>033-131600- /O.CON.KKEY.SC.Y.0007.000000T0000Z-110213T1600Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- 411 AM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR FLORIDA BAY...AND THE GULF WATERS NORTH OF THE LOWER KEYS AND WEST OF MAINLAND MONROE. * WINDS AND WAVES: SUSTAINED NORTH TO NORTHEAST WINDS NEAR 20 KNOTS WITH GUSTS NEAR 25 KNOTS WILL CONTINUE THIS MORNING...THEN DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. ON THE GULF OF MEXICO WATERS BEYOND FIVE FATHOMS...SEAS OF 4 TO 6 FEET THIS MORNING WILL SUBSIDE TO 2 TO 4 FEET DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JACOBSON
902 WHUS72 KKEY 131526 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1026 AM EST SUN FEB 13 2011 GMZ031>033-131800- /O.EXT.KKEY.SC.Y.0007.000000T0000Z-110213T1800Z/ FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- 1026 AM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT... AFTERNOON... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA BAY AND NEAR AND OFFSHORE GULF WATERS UNTIL WINDS DECREASE. * WINDS AND WAVES: SUSTAINED NORTH TO NORTHEAST WINDS NEAR 20 KNOTS WITH GUSTS NEAR 25 KNOTS WILL DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. ON THE GULF OF MEXICO WATERS BEYOND FIVE FATHOMS...SEAS OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ052>054-072>075-132200- /O.CON.KKEY.SC.Y.0007.000000T0000Z-110213T2200Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1026 AM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR KEYS ATLANTIC WATERS. * WINDS AND WAVES: SUSTAINED NORTH TO NORTHEAST WINDS NEAR 20 KNOTS WITH GUSTS NEAR 25 KNOTS WILL DECREASE TO 15 TO 20 KNOTS DURING THE AFTERNOON. SEAS WILL VARY FROM AS LOW AS 5 FEET WITHIN 20 NM OFFSHORE OF THE REEF TO AS HIGH AS 9 FEET IN THE GULF STREAM. SEAS WILL TREND DOWNWARDS THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
945 WHUS72 KKEY 131736 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1236 PM EST SUN FEB 13 2011 GMZ031-131845- /O.CAN.KKEY.SC.Y.0007.000000T0000Z-110213T1800Z/ FLORIDA BAY- 1236 PM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE FLORIDA BAY. $$ GMZ032-033-132200- /O.EXT.KKEY.SC.Y.0007.000000T0000Z-110213T2200Z/ GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- 1236 PM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL WINDS DECREASE... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF SIDE WATERS OF THE FLORIDA KEYS. * WINDS AND WAVES: SUSTAINED NORTH TO NORTHEAST WINDS NEAR 20 KNOTS WILL DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. ON THE GULF OF MEXICO WATERS BEYOND FIVE FATHOMS...SEAS OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET DURING THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ052>054-072>075-132200- /O.CON.KKEY.SC.Y.0007.000000T0000Z-110213T2200Z/ OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 1236 PM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR KEYS NEAR AND OFFSHORE ATLANTIC WATERS. * WINDS AND WAVES: SUSTAINED NORTH TO NORTHEAST WINDS NEAR 20 KNOTS WILL DECREASE TO 15 TO 20 KNOTS DURING THE AFTERNOON. SEAS WILL VARY FROM AS LOW AS 5 FEET WITHIN 20 NM OFFSHORE OF THE REEF TO AS HIGH AS 9 FEET IN THE GULF STREAM. SEAS WILL TREND DOWNWARDS THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
575 WHUS72 KKEY 132127 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 427 PM EST SUN FEB 13 2011 GMZ032-033-052>054-072>075-132230- /O.CAN.KKEY.SC.Y.0007.000000T0000Z-110213T2200Z/ GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 427 PM EST SUN FEB 13 2011 ...SMALL CRAFT ADVISORY IS EXPIRED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS EXPIRED THE SMALL CRAFT ADVISORY FOR ALL KEYS WATERS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 11, 3:54 PM EST, 3 hours 24 minutes earlier.
Area forecast discussion, Feb 11, 3:54 PM EST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 354 PM EST FRI FEB 11 2011 .DISCUSSION... THE FLORIDA KEYS HAVE BEEN SOCKED IN WITH OVERCAST CONDITIONS FOR MOST OF THE DAY AS TEMPERATURES SLOWLY DROP UNDER THE INFLUENCE OF INCREASINGLY COOL AND DRY NORTHERLY FLOW. THE FRONTAL ZONE WHICH WAS BRIEFLY STALLED OVER THE STRAITS OF FLORIDA IS NOW MAKING A MOVE SOUTHEASTWARD WITH A HIGH PRESSURE RIDGE BUILDING IN FROM THE NORTHWEST. RECENT DOPPLER RADAR SCANS SHOW AREAS OF LIGHT TO MODERATE RAIN MOVING TOWARD THE EAST-NORTHEAST ABOVE A LOW-LEVEL STRATUS DECK. MEASURABLE RAINFALL IS NOT LIKELY IN THE MOST KEYS COMMUNITIES TONIGHT...ALTHOUGH SOME LIGHT RAIN OR DRIZZLE IS NOT OUT OF THE QUESTION. THIS WEEKEND WILL FEATURE COOLER...BREEZIER...AND MUCH LESS HUMID WEATHER...WITH MOSTLY CLOUDY SKIES ON SATURDAY FOLLOWED BY SUNNY SKIES ON SUNDAY. A HIGH PRESSURE RIDGE AT THE SURFACE WILL DOMINATE THE LOCAL WEATHER PATTERN THROUGH MUCH OF NEXT WEEK. THE EASTWARD-MOVING SURFACE HIGH CENTER WILL RESULT IN GRADUALLY VEERING WINDS. THE STRONGEST WINDS WILL BE TONIGHT THROUGH EARLY SUNDAY. MODERATE BREEZES WILL TURN AROUND TO DUE EAST BY MID-WEEK. RAINFALL CHANCES WILL BE NIL AFTER SATURDAY. && .MARINE... A SMALL CRAFT ADVISORY WILL LIKELY BE ISSUED LATER THIS EVENING FOR ALL ZONES. BREEZES ARE IN THE PROCESS OF FRESHENING FROM WEST TO EAST ACROSS THE AREA AS A HIGH PRESSURE BUILDS IN FROM THE NORTH...PUSHING A STALLED COLD FRONT OVER THE STRAITS OF FLORIDA SOUTHEASTWARD. FRESH TO OCCASIONALLY STRONG NORTH BREEZES WILL THEN SET IN OVERNIGHT... PERSISTING THROUGH EARLY SUNDAY. CONTINENTAL HIGH PRESSURE WILL DOMINATE THE LOCAL WEATHER PATTERN ALL OF NEXT WEEK...WITH WINDS TURNING NORTHEAST THEN EAST...AND STAYING UP CLOSE TO 15KT SUSTAINED. && .AVIATION... IFR CEILINGS WILL PREVAIL AT THE KEY WEST TERMINAL...WHILE MVFR CEILINGS WILL PREVAIL AT THE MARATHON TERMINAL THIS EVENING. BASES WILL GRADUALLY ELEVATE OVERNIGHT AND VFR CONDITIONS SHOULD DOMINATE AFTER MIDNIGHT. VFR BASED CEILINGS WILL REMAIN THROUGH THE REMAINDER OF THE NIGHT INTO SATURDAY. SURFACE WINDS WILL CONTINUE TO INCREASE THIS EVENING...BECOMING BREEZY. THIS WILL RESULT IN GUSTY NORTHERLY CROSSWINDS OF 15 TO 20 KNOTS AT BOTH ISLAND TERMINALS. && .CLIMATE... ON THIS DATE IN KEYS WEATHER HISTORY...THE DAILY RECORD HIGH TEMPERATURE OF 85 DEGREES FAHRENHEIT WAS RECORDED AT THE KEY WEST WEATHER BUREAU OFFICE IN 1875. THIS 136-YEAR-OLD RECORD IS THE THIRD OLDEST TEMPERATURE RECORD FOR THE MONTH OF FEBRUARY IN KEY WEST. FOR MORE CURRENT KEYS HISTORY...KEY WEST CONTINUES TO MOVE UP THE RECORD-RANKS FOR CONSECUTIVE DAYS NOT REACHING 80 DEGREES AT THE KEY WEST INTERNATIONAL AIRPORT. TEMPERATURES TODAY ARE ALREADY SLOWLY DROPPING...AFTER ONLY REACHING THE LOW-70S...MAKING IT THE 73RD CONSECUTIVE SUB-80-DEGREE DAY. THIS IS THE 5TH LONGEST SUCH STRETCH SINCE TEMPERATURE OBSERVATIONS BEGAN...BACK IN 1872. THE 2ND LONGEST STRETCH OF 79 DAYS WILL POSSIBLY BE IN RANGE...AS TEMPERATURES ARE NOT EXPECTED TO BE UNSEASONABLY WARM THROUGH AT LEAST NEXT FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 61 67 56 68 / 20 - - - MARATHON 60 67 55 68 / 20 - - - && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE.........KASPER AVIATION/NOWCASTS.....11 DATA COLLECTION.......FUENTES VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Feb 11, 5:50 AM EST, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 550 AM EST FRI FEB 11 2011 FLZ076>078-GMZ031>033-052>054-072>075-121100- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT- OCEAN REEF TO CRAIG KEY OUT 20 NM- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM- WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM- OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT- WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT- KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM- 550 AM EST FRI FEB 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT WINDS WILL FRESHEN THIS AFTERNOON AND TONIGHT AS A COLD FRONT CONTINUES TO TREK SOUTHEAST PAST THE FLORIDA KEYS. A SMALL CRAFT ADVISORY MAY BE REQUIRED AND AND CAUTIONARY STATEMENT IS LIKELY TONIGHT THROUGH SUNDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BWC
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.